# SDR AALA2009031800001

- Difficulty date: March 18, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 59,600 hours, 30,859 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED OIL SMELL AND BLUISH COLOR SMOKE IN CABIN AND COCKPIT.  EMERGENCY DECLARED, LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY PACK UNIT AND ACCOMPLISHED A PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
